Hematoma caused by Juvederm or worse? (Photos)
Doctor Answers 7
Bruise after fillers in lips
Bruising After Juvederm
Bruise After Juvederm
Juvederm is an outstanding product used to restore volume in various areas on the face including the nasolabial folds and lips. With any injection (Botox, fillers, etc.) there is a risk of bruising. In order to address bruising it is best to prevent it by avoiding blood thinners a few days before and after the treatment. I also recommend applying cold compresses such as ice packs before and after the treatment to reduce the possibility of bruising. In our office we treat bruises with a laser as early as one day after the injection. The bruise typically resolves much faster this way; in our experience it usually resolves in one to three days. Topical and oral arnica have shown anecdotally to improve bruising but there is no scientific evidence demonstrating this. Nevertheless it should not hurt. If bruises are not treated they normally resolve on their own; patience is key. Good luck!
You might also like...
Bruise following Juvederm injections into the lips
Haematoma caused by Juvederm
Hello. Having used Juvederm for a while it is common to have significant swelling and bruising in the first 72 hours post injection. Could you clarify when you had the sharp pain? It is highly unusual that your dermatologist would inject Hyaluronidase (the drug used to dissolve filler) unless he/she was concerned about possible necrosis as a result of filler being injected into a blood vessel. The injection of hyaluronidase itself can cause significant swelling. From your pictures it is difficult to tell whether the 'dark shadow' is indeed a bruise. Most bruises can even take up to 10 days to fully settle. I would go back to your dermatologist for a review to clarify why they needed to dissolve the filler and for a check up.
Juvederm and bruising
All the bestDr Davin Lim Laser and aesthetic dermatologist Brisbane Australia.